Distributions as Initial Values in a Triangular Hyperbolic System of Conservation Laws

AuthID
P-00Q-WR0
2
Author(s)
Document Type
Article
Year published
2020
Published in
Proceedings Of The Royal Society Of Edinburgh Section A-Mathematics
Volume 150, Issue 6, Pages 2757-2775 (19)
Indexing
Publication Identifiers
Scopus: 2-s2.0-85069501399
Wos: WOS:000595576100002
Source Identifiers
ISSN: 0308-2105
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.